Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Not able to stand for a long time due to trembling of body. Elevated heart rate. Taking beta blockers. Need to consult a cardiologist or neurologist?

Dear sir, For last four days,my body is shaking/trembling and simultaneously deliquescing in standing posture ,I can stand on my foot more than five minutes.Heart throbs rapidly Beta blockers (prolomet xl 50 mg) is being taken regularly Please advise me should i consult with cardiologist or neurologist for this problem
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello and thanks for posting the question. Yes sir you must get a thyroid profile, ECG, Echocardiography
of your heart and scans for your cervical spine in addition to consulting an internist initially and then may be a cardiologist if the internist recommends so !! You may consult a neurologist too , and i wonder if you are under any sort of stress and anxiety ?? please revert back to me with the answer. thanks. wishing you a speedy recovery.
Answered: Tue, 14 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor